MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: the event was reported as haptic damaged.Investigation was completed and it was found that haptic was detached.In all the investigations it was concluded that products met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
 
Event or Problem Description
This report summarizes 1 malfunction event.The event was related to lens damaged.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9252127
Report Number9614546-2019-01011
Device Sequence Number16610539
Product Code POE
UDI-Device Identifier05050474605817
UDI-Public(01)05050474605817(17)220607
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/07/2022
Device Model NumberZXT225
Device Catalogue NumberZXT225U210
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 01/14/2005
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date10/28/2020
Patient Sequence Number1
Date Report Sent to FDA01/01/2005